# SDR EE4Y2014050800161

- Difficulty date: April 14, 2014
- Submitted: June 5, 2014
- Operation: General aviation
- Aircraft: N905AU
- Make and model: Boeing 737330
- Aircraft serial: 27905
- Aircraft time: 43,706 hours, 41,209 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 986
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER FUSELAGE PASSENGER CABIN AT BS 986.5, WL 208.1, FLOORBEAM UPPER FWD FLANGE WITH CORROSION.  DAMAGED AREA WAS REPAIRED IAW EO COO-3-53-088-14.
